I'm reading your question now.
so, you had your Mirena inserted about 2 months ago...correct?
are you able to feel the strings?
Yes on the 28.11.2012
ok..about 6 weeks.
do you feel the strings?
yeah I can. Do not like it at all! lol. I have notice everytime when my partner and I have had sexual intercourse I bleed a little afterwards
I am meant to feel them aren't I?
the being able to feel the strings means it is still in proper position.
I only bring that up because it sounds by your description if you're wondering if pregnancy might be possible.
I will tell you pregnancy is a remote possiblity, but should be exucled...
meaning you should take a pregnancy test.
well I didn't consider that I was until this morning lol
Sometimes the Mirena is inserted when a woman is ovulating or had just ovulated and conception can occur.
I have never had discharge before like that and the other symptoms that I have had lately I just put it down to side effects of the mirena
it is rare for a Mirena to fail, but not all practitioners place the Mirena during a woman's menstrual period either.
ok so if I was and had lost it, a pregnancy test wouldn't show it up now would it?
yes, I believe it would be accurate now given it was 6 weeks ago
like I said...when placed on a woman's period...they rarely fail.
I suffer from PCOS and endometriosis. I go in for surgery roughly every 18 months. Have done IVF a couple of years ago with no luck. The mirena was the last straw as all other contraception doesn't agreee with me
it placed somewhere else in the cycle it's possible to be in early pregnancy when it's inserted.
Well....what might be accounting for the symptoms is the combination of the two.
There is an increase in ovarian cysts with the Mirena.
It's possible that's what's going on...and that causes an increase amount of estrogen, which can cause these symptoms.
The bleeding typically gets better the longer the Mirena is in.
I typically ask my patients to give it 6 months and then we can evaluate things then...understanding the first several months can be difficult.
Difficult.. it is a pain in the backside. Ok that you for your help and advice. I shall do the pregnancy test but have no doubt it is just the Mirena... Just wanted to see if I was reading into something I shouldn't concern myself with.
I don't think it's anything to concern yourself with..
if it persists follow up with your doc to evaluate removing it.
please take the time to rate my service.
take care and good luck.